# SDR FDEA201008062864

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- Engine: Ge CF650C2
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Condition: Loose
- Location: Nr 1 Pylon Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON INTERIOR UPPER SPAR FASTENERS ARE LOOSE BELOW THE AFT PYLON SUPPORT LUG. (18 PLACES)  R & R FASTENERS AT ACCESSIBLE LOCATION IAW DAC DWG AUB 7025, REV "AZ".  R & R NUTS AT 2 EA TRAPPED FASTENERS IAW EA 8-5450-136697.
